# SDR QXEA200600222

- Difficulty date: December 7, 2005
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 10,870 hours, 8,019 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 286
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFT FS 286 BULKHEAD LOWER WEB HAS CORROSION ALONG THE FLOOR LINE.  FUSELAGE INT LEFT FS 280 LOWER BULKHEAD CORROSION REMOVED IAW REO 670-53-11-052 REV A REPAIR NR 1 REMAINING WEB THICKNESS .037 IN AFFECTED AREA.  AREA TREATED PRIMED AND PAINTED IAW SRM 51-21-163.
